# SDR SWAA2025012380137

- Difficulty date: December 21, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 BRACKET LOCATED ON INBOARD AUXILIARY SLAT TRACK AT RT WING 2024-766275<[01] REPLACED BRACKET LOCATED SLAT 8 ON INBOARD AUXILIARY SLAT TRACK AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 114A5010; SHEET 6; REV:D.;[02] TASK COMPLETED
